# SDR CALA0200431

- Difficulty date: July 26, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 7373T0
- Aircraft serial: 23582
- Aircraft time: 50,134 hours, 22,567 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Fretted
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT KEEL BEAM TOP OF LOWER CHORD HAD WASHER MILLED INTO IT AT STA 720-727, RBL 6.  INSTALLED REPAIR IAW ECRA 5310-03740.
